Diltiazem and hallucinations. Has anyone had similar experiences with this drug and side effects?

Asked by

Was just told that dad was put on Diltiazem for his heart - this was about 5 weeks ago. This is around the time when he started hallucinating. Has anyone had similar experiences with this drug and side effects? Sadly his care giver just told me that they had switched him to this new medication - so I did my research on the new drug and low and behold -- hallucinating..... Really angry with Dr.s and caregivers for not thinking about this when I have spoken to all of them about the hallucinations...

Answers 1 to 1 of 1
I think you have a clear right to be angry, especially at the doctor!

Share your answer

Please enter your Answer

Ask a Question

Reach thousands of elder care experts and family caregivers
Get answers in 10 minutes or less
Receive personalized caregiving advice and support